Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 203–208 (Mi zvmmf8443)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Numerical solution of the problem of the optimal stabilization of an artificial satellite

I. A. Krylov

Moscow

Full text: PDF file (556 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 284–291

Bibliographic databases:

UDC: 548.531.55
Received: 24.12.1966
Revised: 26.04.1967

Citation: I. A. Krylov, “Numerical solution of the problem of the optimal stabilization of an artificial satellite”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 203–208; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 284–291

Citation in format AMSBIB
\Bibitem{Kry68}
\by I.~A.~Krylov
\paper Numerical solution of the problem of the optimal stabilization of an artificial satellite
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 203--208
\mathnet{http://mi.mathnet.ru/zvmmf8443}
\zmath{https://zbmath.org/?q=an:0197.13101}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 284--291
\crossref{https://doi.org/10.1016/0041-5553(68)90021-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8443
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Fominykh, “Metod gipodifferentsialnogo spuska v zadache postroeniya programmnogo upravleniya”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2016, no. 1, 117–124  mathnet  elib
    2. A. V. Fominykh, “Methods of subdifferential and hypodifferential descent in the problem of constructing an integrally constrained program control”, Autom. Remote Control, 78:4 (2017), 608–617  mathnet  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:232
    Full text:142
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021